Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Delayed periods. Pregnancy test- negative. Taking folic acid tablet. Treatment?

Hi Doctor, Im 29 years old, Married for 10 months. I last got my period on 1st March 2013 and today is 3rd April 2013 and I have not gotten my period yet. I have no sympotoms of pregnancy and I did the pregnancy test on 31st March 2013 and it was negavtive.

Im taking Folic Acid tablet and my period never been this delay before. My period cycle for the past 6 months is from 27 to 30 days.

What can cause my period to delay?

Please advice

Thank you
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Infertility Specialist 's  Response

Thanks for you query.

I read your query and I understand your concerns.

Following is my reply:

1) Periods can vary due to anxiety, stress or obesity etc...

2) If it happens once in a while there is no need to worry. It will get corrected soon.

I hope I answered your query. I will be available for any follow up query you have.

Dr. Mahesh Koregol
IVF & Infertility Specialist
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor